# SDR CAL960081

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAILCONE EXTERIOR HANDLE FAILED TEST PULLING AT 50 POUNDS AND THE TAILCONE DID NOT PROP.  THE TAILCONE WAS RIGGED AND ADJUSTED IAW WORK CARD 08-5350-1-0007.  (M)
